# SDR NSVA2011361

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BOTTOM FRAME AT STA 294 HAS MODERATE TO SEVERE CORROSION FROM LBL 25 TO RBL 10.5 AND A CRACK AT RBL 19.5.  REFER TO SAAB STATEMENT 340SDS023466 DATED 12-14-2011, TD 340-53-11-93 AND MM409#407125 FOR REPAIR DETAILS UNDER CONTROL# 202-25.
